# SDR SWAA2015050539296

- Difficulty date: April 14, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 35,477 hours, 20,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 COCKPIT WINDOW FRAME UPPER OTBD CORNER CRACKED.  R & R FRAME IAW EA.
